Doctor my menstural cycle has decreased from last 6 months, before it lasted for 4 days but now it last for only 2 days . I have regular periods every month and I am getting pimples also . what could be the possible reasons for this change?
Like the answers? Chat privately with the doctor of your choice
Considering your history its suggestive of polycystic ovarian syndrome...Normally people with this will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period)....you may also experience pimples, weight gain, excessive hair growth on your body,sometimes even depression and mood swings etc...Consult nearest gynecologists they will do the needful.
Polycystic ovarian disease could be the cause...do usg pelvis and meet gynaec
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.